# SDR CA150409005

- Difficulty date: April 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 7,099 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 2027201200
- Condition: Frayed
- Location: Rudder
- Part time: 1,508 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COUPLE BROKEN STRANDS WERE FOUND ON RT FWD RUDDER CABLE ON PILOT SIDE WHERE CABLE PASSES THROUGH RUDDER PEDAL S-TUBE.  CABLES WERE REPLACED 3/26/2014 & ARE LIFE ITEMS REPLACED EVERY 3000 HR OR 10 YRS WHICHEVER COMES FIRST.  RUDDER S-TUBES ARE REPLACED ON CONDITION.  IT IS NOT UNCOMMON FOR THE CABLES TO WEAR NEAR THE S-TUBES WHICH ARE MADE ADJUSTABLE IN ORDER TO COMPENSATE FOR LONG & SHORT LEGS.  IN THE TRAINING ENVIRONMENT THEY GET ADJUSTED FREQUENTLY.
